# SDR IXXA06SMN059S

- Difficulty date: January 26, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pan
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING CTR L/E, ZEE-PAN CRACKED 1" AT STA XS 526.000.  REMOVED CRACKED ZEE PAN IAW DC8 SRM 51-1-20D ATI REPAIR SPECIFICATION NR 2003-05, DWG DOUGLAS NR 5769 857.  PERFORMED HEAT TREATMENT IAW DC8 SRM 51-1-1 PAGES 1, 13, 17.  CLEANED, TREATED AND PRIMED AREA, ZEE PAN IAW DC8 SRM 51-1-8 PAGES 17, 18.  INSTALLED NEW ZEE PAN IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
